# SDR UIEA2022080200805

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pressure Switch
- Part number: 7738556
- Part serial: 901224
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH  REV  ISLN  VALVE( REMOVED LH  T/R  PRSOV  PER  767-300  AMM  78-34-05-004-001. OK TO INSTALL SERVICEABLE UNIT. INSTALLED THE  T/R PRSOV  PER  AMM 78-34-05-404-009-H00. OPS & LEAK CHECK GOOD PER  71-00-00,  BUT  T/R LH LIGHT REMAINED   ON. REMOVED  AND REPLACED  DIRECTIONAL  PILOT  PRESSURE VALVE IAW AMM 78-34-01, PENDING OPS AND LEAK  CHECK )
